umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discontinuous/continuous least squares finite element methods for elliptic problems
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2005 (English)In: Mathematical Models & Methods in Applied Sciences, ISSN 0218-2025, Vol. 15, no 6, 825-842 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 15, no 6, 825-842 p.
Identifiers
URN: urn:nbn:se:umu:diva-7804OAI: oai:DiVA.org:umu-7804DiVA: diva2:147475
Available from: 2008-01-14 Created: 2008-01-14 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Larson, Mats G
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf